# SDR AALA201506019011

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,629 hours, 1,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11398
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,644 hours, 1,078 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN READY FOR PUSHBACK, 4L DOOR SHOWED ARMED IN FLIGHT DECK & DISARMED, CHECK BOTTLE PRESS, AT CIDS.  SERVICED THE BOTTLE ACCUMULATOR AT THE 4L DOOR POSITION.
